Formality theorem for gerbes

Paul Bressler, Alexander Gorokhovsky, Ryszard Nest, Boris Tsygan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The main result of the present paper is an analogue of Kontsevich formality theorem in the context of the deformation theory of gerbes. We construct an L deformation of the Schouten algebra of multi-vectors which controls the deformation theory of a gerbe.

Original languageEnglish (US)
Pages (from-to)215-241
Number of pages27
JournalAdvances in Mathematics
StatePublished - Mar 9 2015


  • Deformation quantization
  • Formality theorem
  • Gerbes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Formality theorem for gerbes'. Together they form a unique fingerprint.

Cite this